# SDR R61A201912200092

- Difficulty date: December 20, 2018
- Submitted: January 20, 2019
- Operation: Air carrier
- Aircraft: N643RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000060
- Aircraft time: 39,204 hours, 24,447 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 17086082005
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE AC WAS IN FOR HEAVY CHECK FOUND 802-13 CABIN FLOOR STRUCTURE, CORROSION FOUND ON RT SEAT TRACK AT FR 84. MX REPLACED SEAT TRACK PN 170-86082-005, IAW SRM 51-43-04, 51-43-03. SEE WORK CARD 0040 FOR WORK PERFORMED.
